<< Previous Issue Kyungpook Mathematical Journal (Vol. 45, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 1—152
 Original Articles 
A Note on Multidimensional Fractional Calculus Operators Involving Gauss Hypergeometric Functions
R. K. Raina1, Pramod Kr. Chhajed2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 1—11
Some Applications of Generalized Closed Sets in Fuzzy Topological Spaces
M. E. El-Shafei
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 13—19
On Semirings which are Distributive Lattices of Rings
S. K. Maity
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 21—31
Strongly Solid Varieties and Free Generalized Clones
Klaus Denecke
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 33—43
On the Basis Number of the Semi-Strong Product of Bipartite Graphs with Cycles
M.M.M. Jaradat and Maref Y. Alzoubi
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 45—53
On a Normal Contact Metric Manifold
Constantin Calin and Mihai Ispas
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 55—65
The Tunnel Number One Knot with Bridge Number Three is a (1, 1)-knot
Soo Hwan Kim
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 67—71
On $L^{1}$-convergence of Certain Trigonometric Sums with Generalized Sequence $K^{\alpha}$
Kulwinder Kaur
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 73—85
On $(\Phi, \Psi)$-intuitionistic Fuzzy Subgroups
Young Bae Jun
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 87—94
On Lorentzian $\alpha$-Sasakian Manifolds
Ahmet Yildiz1, Cengizhan Murathan2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 95—103
Non-homogeneous Linear Differential Equations with Solutions of Finite Order
Benharrat Belaidi
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 105—114
Quasi BCC-algebras
Young Bae Jun1, Seok Zun Song2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 115—121
On a Class of Analytic Functions Related to the Starlike Functions
Chunyi Gao and Shiqiong Zhou
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 123—130
Locally Polynomial Rings over PVMD’s
Hwankoo Kim1, Tae In Kwon2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 131—135
Regular Difference Covers
K. T. Arasu1, Ashwani K. Bhandari2, Siu-Lun Ma3, Surinder Sehgal4
Kyungpook Mathematical Journal 2005 Vol. 45, No. 1, 137—152

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd